MathSciNet Relay Station
MathSciNet bibliographic data
MR2369898 (2009f:46005) 46A45 (46A35 46B45)
Başar, F.; Altay, B.; Mursaleen, M. Some generalizations of the space $bv\sb p$ of $p$-bounded variation sequences. Nonlinear Anal. 68 (2008), no. 2, 273–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement